JOURNAL BROWSE
Search
Advanced SearchSearch Tips
(±1)-INVARIANT SEQUENCES AND TRUNCATED FIBONACCI SEQUENCES OF THE SECOND KIND
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
(±1)-INVARIANT SEQUENCES AND TRUNCATED FIBONACCI SEQUENCES OF THE SECOND KIND
CHOI GYOUNG-SIK; HWANG SUK-GEUN; KIM IK-PYO;
  PDF(new window)
 Abstract
In this paper we present another characterization of ()-invariant sequences. We also introduce truncated Fibonacci and Lucas sequences of the second kind and show that a sequence is (-1)-invariant(l-invariant resp.) if and only if is perpendicular to every truncated Fibonacci(truncated Lucas resp.) sequence of the second kind where .
 Keywords
(1)-invariant sequence;truncated Fibonacci sequence of the second kind;
 Language
English
 Cited by
 References
1.
G.-S. Choi, S.-G. Hwang, and I.-P. Kim, $({\pm}1)$-Invariant sequences and truncated Fibonacci sequences, submitted

2.
G.-Y. Lee, k-Lucas numbers and associated bipartite graphs, Linear Algebra Appl. 320 (2000), 51-61 crossref(new window)

3.
G.-Y. Lee, S.-G. Lee and H.-G. Shin, On the k-th generalized Fibonacci matrix Qk, Linear Algebra Appl. 251 (1997), 73-88 crossref(new window)

4.
Z.-H. Sun, Invariant sequences under binomial transformation, Fibonacci Quart. 39 (2001), 324-333